Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 37, NWS Amarillo, TX

May 23, 2010Cimarron County, Oklahoma

NWS Amarillo, TX issued this tornado warning at May 23, 2010, 8:44 PM CDT for Cimarron County, Oklahoma. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2010, 8:44 PM CDT (01:44 UTC)
Expired
May 23, 2010, 9:15 PM CDT
In force
31 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Cimarron County, OK

The radar

The Amarillo radar (KAMA), 199 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 8:45 PM CDTTORNADO7 W Felt, OK
May 23, 8:53 PM CDTTSTM WND GST 611 S Black Mesa Park, OK5 SE KENTON
May 23, 9:10 PM CDTHAIL 1Black Mesa Park, OKNICKEL TO QUARTER SIZE HAIL AT BLACK MESA PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 4:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2337 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.7
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WFUS54 KAMA 240144
TORAMA
OKC025-240215-
/O.NEW.KAMA.TO.W.0037.100524T0144Z-100524T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
844 PM CDT SUN MAY 23 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA.

* UNTIL 915 PM CDT

* AT 839 PM CDT...TRAINED SPOTTERS REPORTED A BRIEF TORNADO 10       
  MILES WEST SOUTHWEST OF WHEELESS...MOVING NORTH AT 30 MPH.         
  NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO DETECT STRONG  
  ROTATION IN THIS STORM. IN ADDITION TO THE TORNADO...THIS STORM IS 
  CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND STRAIGHT LINE WINDS  
  IN EXCESS OF 70 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHEELESS AND
  BLACK MESA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE 
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER
NOW.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3689 10300 3682 10255 3652 10286 3653 10301
      3680 10301
TIME...MOT...LOC 0142Z 202DEG 29KT 3658 10291

$$

JOHNSON
2 follow-up statements
990 
WWUS54 KAMA 240159
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT SUN MAY 23 2010

OKC025-240215-
/O.CON.KAMA.TO.W.0037.000000T0000Z-100524T0215Z/
CIMARRON OK-
859 PM CDT SUN MAY 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR WEST
CENTRAL CIMARRON COUNTY...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING STORM THAT HAS A HISTORY OF PRODUCING A 
TORNADO. THE MOST DANGEROUS PART OF THIS STORM IS 3 MILES SOUTH OF 
WHEELESS...MOVING NORTH AT 30 MPH. IN ADDITION TO THE POSSIBILITY OF 
A TORNADO...GOLF BALL SIZE HAIL AND STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WHEELESS AND BLACK
MESA PARK.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE 
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3680 10301 3689 10300 3683 10264 3664 10282
      3664 10301 3672 10301
TIME...MOT...LOC 0158Z 192DEG 26KT 3670 10291

$$

JOHNSON
956 
WWUS54 KAMA 240211
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
911 PM CDT SUN MAY 23 2010

OKC025-240221-
/O.EXP.KAMA.TO.W.0037.000000T0000Z-100524T0215Z/
CIMARRON OK-
911 PM CDT SUN MAY 23 2010

...THE TORNADO WARNING FOR WEST CENTRAL CIMARRON COUNTY EXPIRES AT
915 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE ROTATION 
HAS WEAKENED. HOWEVER...THIS STORM REMAINS SEVERE WITH THE POTENTIAL 
FOR HALF DOLLAR SIZED HAIL AND STRAIGHT LINE WINDS IN EXCESS OF 60 
MPH. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3680 10301 3689 10300 3683 10264 3664 10282
      3664 10301 3672 10301
TIME...MOT...LOC 0211Z 192DEG 26KT 3679 10289

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:31 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 23, 6:31 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT SUN MAY 23 2010

.UPDATE...
FORECAST WAS UPDATED EARLIER THIS AFTERNOON TO INCLUDE TORNADO WATCH
NUMBER 207 UNTIL MIDNIGHT FOR THE NORTHWEST PARTS OF OUR FORECAST
AREA. STORMS HAVE STARTED TO DEVELOP AND THE POTENTIAL FOR SEVERE
WEATHER SHOULD SPREAD SOUTH OF THE EXISTING WATCH...REQUIRING ANOTHER
WEATHER WATCH. MORE NEWS WILL FOLLOW.

NUNEZ

&&

.AVIATION...
FIRST IMPACT WILL BE FROM THE STRONG TO SEVERE STORMS THAT WERE
ALREADY DEVELOPING ALONG THE TEXAS AND NEW MEXICO BORDER. INDIVIDUAL STORMS
WERE MOVING NORTH NORTHEAST BUT THE LINE SHOULD TRACK SLOWLY EAST.
KDHT COULD BE AFFECTED AS EARLY AS 01Z-02Z WHILE KAMA AND KGUY MAY
NOT SEE THESE STORMS UNTIL LATER THIS EVENING. THUNDERSTORM
POTENTIAL MAY REACH A BRIEF LULL BEFORE THE NEXT WEATHER DISTURBANCE
LAUNCHES ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE TONIGHT
THROUGH EARLY MONDAY MORNING. SHOWERS SHOULD PREVAIL WITH A LESSER
CHANCE OF THUNDERSTORMS. ALSO...LOW CEILINGS SHOULD DEVELOP BEFORE
DAYBREAK AND WILL HOLD FAST THROUGH MID TO LATE MORNING BEFORE THE
DRYLINE MIXES EAST AND DRIES OUT THE LOWER LEVELS.

NUNEZ

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT SUN MAY 23 2010/

DISCUSSION...
THE WEATHER PATTERN CONTINUES TO SET UP FOR A PERSISTENT PERIOD OF
OCCASIONAL SHOWERS AND THUNDERSTORMS TONIGHT THROUGH WEDNESDAY NIGHT.
THE PRIMARY UPPER LEVEL FOCUS WILL BE THE WESTERN CONUS TROUGH WHICH
CONTINUED TO DEEPEN. AT THE SURFACE...THE WEAK FRONT THAT EDGED INTO
THE WESTERN OKLAHOMA PANHANDLE EARLIER TODAY...HAS LIFTED NORTH OF
THE AREA GIVEN THE AGGRESSIVE SOUTHERLY FLOW. ALSO...A DRYLINE
REMAINED POISED NEAR THE TEXAS AND NEW MEXICO BORDER.

ACCORDING TO THE 18Z KAMA UPPER AIR SOUNDING...MOISTURE HAS DEEPENED
AND LARGE SCALE ASCENT HAS TRIMMED THE CAPPING INVERSION FASTER THAN
WHAT THE SHORT RANGE MODELS HAVE PREDICTED. WATER VAPOR SHOWED
EVIDENCE OF A SLOW MOVING WEATHER DISTURBANCE. CONDITIONS FAVOR
STRONG TO SEVERE STORMS THIS EVENING...BUT DEVELOPMENT IS CONDITIONAL
ON THE TIMING OF THE WEATHER DISTURBANCE APPROACHING FROM THE
SOUTHWEST AS WELL AS THE REQUIRED DAYTIME HEATING TO INITIATE
THUNDERSTORMS. LATER TONIGHT...UPPER LEVEL FORCING ENTERS THE AREA AND
IS ANTICIPATED TO BRING ANOTHER ROUND OF THUNDERSTORMS AFTER MIDNIGHT
THROUGH MONDAY MORNING.

THE DRYLINE MIXES EASTWARD ON MONDAY WHILE THE WESTERN CONUS LOW
LIFTS TOWARD THE NORTHERN PLAINS. THE FORCING ASSOCIATED WITH THIS
SYSTEM...THE APPROACHING COLD FRONT AND THE EVER PRESENT DRYLINE WILL
COMBINE FOR ANOTHER INTENSE ROUND OF STORMS ON MONDAY AFTERNOON AND
EVENING...MAINLY OVER THE EASTERN HALF OF THE AREA.

WHILE THE UPPER LEVEL SYSTEM LIFTS INTO THE NORTHERN U.S...ANOTHER
UPPER LOW PRESSURE DIVES ALONG THE EASTERN PACIFIC AND CHARTERS A
SIMILAR COURSE. WE MAINTAINED RAIN CHANCES ON TUESDAY THROUGH WEDNESDAY
NIGHT TO ACCOUNT FOR THE UNSETTLED WEATHER EXPECTED. BY THURSDAY...MODELS
BUILD AN UPPER LEVEL RIDGE ACROSS THE CENTRAL U.S. WHICH MAY LEAD TO
A BREAK IN THE STORMY WEATHER.

NUNEZ

FIRE WEATHER...
LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS MAY EDGE INTO THE
WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLES ON MONDAY AFTERNOON
..RESULTING IN NEAR CRITICAL FIRE WEATHER CONDITIONS. GIVEN THE
CURRENT GREEN UP AND EXPECTED RAINS...WE WILL NOT ISSUE ANY WATCH OR
WARNING AT THIS POINT. OTHERWISE...GENEROUS AMOUNTS OF MOISTURE
CONTINUE TO STREAM NORTH INTO THE PANHANDLES...AND WILL INCREASE
THE CHANCE OF RAIN TONIGHT THROUGH MONDAY. RAIN POTENTIAL SHOULD
PERSIST INTO WEDNESDAY NIGHT.

NUNEZ

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

10/08
Hazardous weather outlook, May 23, 4:57 PM CDT, 3 hours 47 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT SUN MAY 23 2010

OKZ001>003-TXZ001>020-241100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
457 PM CDT SUN MAY 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT FOR THE CENTRAL AND
WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES LATE THIS AFTERNOON THROUGH TONIGHT. SOME STORMS THAT FORM
WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS...BUT ISOLATED TORNADOES WILL ALSO
BE POSSIBLE. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR
FLASH FLOODING.

SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH
TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. AS A RESULT...
CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES MONDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS FROM MONDAY AFTERNOON THROUGH WEDNESDAY
NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN
ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY
FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON AND EVENING.

TAB

In the hours before

Special weather statement, May 23, 6:10 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT SUN MAY 23 2010

OKZ001-232345-
CIMARRON OK-
610 PM CDT SUN MAY 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR CIMARRON COUNTY.

AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM...MOVING NORTH AT 35 MPH.

PENNY SIZED HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

JOHNSON
Special weather statement, May 23, 6:14 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT SUN MAY 23 2010

OKZ001-232345-
CIMARRON OK-
614 PM CDT SUN MAY 23 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR CIMARRON COUNTY.

AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 10 MILES NORTHEAST OF BLACK MESA STATE
PARK...MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

JOHNSON
Local storm report, May 23, 7:36 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
736 PM CDT SUN MAY 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             4 S TEXLINE             36.32N 103.02W
05/23/2010  E1.00 INCH       DALLAM             TX   PUBLIC

&&

EVENT NUMBER AMA1000502

TAB
Local storm report, May 23, 8:02 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT SUN MAY 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             10 S TEXLINE            36.23N 103.02W
05/23/2010  M0.88 INCH       DALLAM             TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER AMA1000503

TAS
Local storm report, May 23, 8:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN MAY 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     1 S BLACK MESA PARK     36.83N 102.88W
05/23/2010  M59 MPH          CIMARRON           OK   MESONET

&&

EVENT NUMBER AMA1000504

JC
Local storm report, May 23, 8:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT SUN MAY 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TORNADO          11 WSW FELT             36.51N 102.96W
05/23/2010                   CIMARRON           OK   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000505

TAS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:24 PM CDTSevere Thunderstorm WarningAMACimarron51 min
May 23, 8:10 PM CDTSevere Thunderstorm WarningAMACimarron65 min
May 23, 8:23 PM CDTTornado WarningAMACimarron22 min
May 23, 9:10 PM CDTSevere Thunderstorm WarningAMACimarron65 min
May 23, 9:17 PM CDTSevere Thunderstorm WarningAMACimarron58 min
May 23, 9:22 PM CDTTornado WarningAMACimarron38 min
May 23, 9:48 PM CDTSevere Thunderstorm WarningAMACimarron31 min
May 23, 9:54 PM CDTTornado WarningAMACimarron36 min
May 23, 9:56 PM CDTTornado WarningAMACimarron36 min
May 23, 10:15 PM CDTSevere Thunderstorm WarningAMACimarron60 min
May 24, 11:49 AM CDTSevere Thunderstorm WarningAMATexas56 min
May 24, 12:42 PM CDTSevere Thunderstorm WarningAMABeaver, Texas63 min
May 24, 1:40 PM CDTSevere Thunderstorm WarningAMABeaver, Texas65 min
May 24, 2:41 PM CDTSevere Thunderstorm WarningAMABeaver, Texas49 min
May 24, 5:07 PM CDTSevere Thunderstorm WarningAMABeaver, Texas53 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.